Journal of Mathematics of Kyoto University

Differential equations for Hilbert modular forms of $\mathbb{Q}(\sqrt{2})$

Toshiyuki Mano

Full-text: Open access

Abstract

We construct a system of non-linear differential equations from the uniformizing differential equations of an orbifold attached to certain Hilbert modular surface. Generic solutions of this system can be given by the logarithmic derivatives of Hilbert modular forms.

Article information

Source
J. Math. Kyoto Univ., Volume 44, Number 3 (2004), 457-477.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283078

Digital Object Identifier
doi:10.1215/kjm/1250283078

Mathematical Reviews number (MathSciNet)
MR2103777

Zentralblatt MATH identifier
1087.11027

Subjects
Primary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]

Citation

Mano, Toshiyuki. Differential equations for Hilbert modular forms of $\mathbb{Q}(\sqrt{2})$. J. Math. Kyoto Univ. 44 (2004), no. 3, 457--477. doi:10.1215/kjm/1250283078. https://projecteuclid.org/euclid.kjm/1250283078


Export citation